# SDR 2000UALA00714

- Difficulty date: November 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 7,831 hours, 2,861 cycles
- Engine: Pwa PW4052
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Part number: 70003825
- Condition: Failed
- Location: Battery Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 200 NM FROM HNL, AIRCRAFT LOST DC STANDBY BUS AND BATTERY BUSS DISTRIBUTION CB  ON RIGHT PANEL  NEXT TO F/O SEAT.  LOST LEFT EEC, YAW DAMPER, REVERSER, TMC, VHF COMM.1,  STANDBY ADI.  FLAPS INDICATED 1 DEG.  CREW RESET TWO  CB'S AND MOST OF PROBLEM CORRECTED.  EMERGENCY DECLARED. UNEVENTFUL LANDING.   SUPPLEMENTAL DATA UPDATE REPLACED DC STBY & BAT DISTR BUS CIRCUIT BREAKERS AS PRECAUTONARY. (C872 & C829 PER WD24-33-11)
